# SDR CALA2025092509278

- Difficulty date: September 17, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 115,214 hours, 26,978 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 7G7542
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT HYDRAULIC SYS EICAS & BRAKE SOURCE EICAS ON, WITH NORMAL SYS QTY & PRESSURE.  CREW REPORTS BRAKE SOURCE LIGHT INFLIGHT WITH CORRESPONDING RT HYDRAULIC PRESSURE LIGHT.  CREW NEVER NOTICED A RT HYD QTY DROP.  TURNING OFF RT SIDE ENGINE PUMPS & RE-ENGAGING SWITCH, ALL INDICATIONS RETURNED TO NORMAL. BRAKE SOURCE LIGHT & PRESSURE LIGHT RETURNED AFTER A SUBSTANTIAL DELAY.   TROUBLESHOOT IAW FIM 29-11, FAULT TREE 831.  REMOVED AND REPLACED RT HYD PRESSURE SWITCH IAW AMM 32-35-51. OPS & LEAK CHECKED GOOD.  FAULT ERASED. NO DEFECTS NOTED AT THIS TIME.
